| Model Number |
FS-5U-1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned to the service center for evaluation.Due to insufficient information regarding the use of the equipment during the procedure the cause of the reported event cannot be determined.An investigation is ongoing to obtain more detailed information regarding the reported events.
Event or Problem Description
The service center received a medwatch report which states, " admitted for esophageal stent placement.Stent placed (b)(6) 2019 in endo, patient taken back the following day for stent repositioning since stent had migrated out of place.Mm documents in procedure note there were multiple equipment malfunctions causing the procedure to take longer than normal.Md was concerned for airway edema, decision was made to leave patient intubated and transfer to micu.Patient was extubated (b)(6) with no complications and later transferred to the 7th floor.This is a disposable valve used to activate suction through the endoscope.Malfunction event: valve became stuck and broken when tech attempted to remove from scope during the procedure.A new endoscope had to be brought in to continue with case.This is a reusable device but it was brand new when tech opened for use.¿.